Heymann, D. orcid.org/0000-0001-7777-0669, Ory, B., Gouin, F. et al. (2 more authors) (2004) Bisphosphonates: new therapeutic agents for the treatment of bone tumors. Trends in Molecular Medicine, 10 (7). pp. 337-343. ISSN 1471-4914
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2004 Elsevier Ltd. All rights reserved. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > The Medical School (Sheffield) > Division of Genomic Medicine (Sheffield) > Department of Oncology and Metabolism (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 25 Apr 2016 13:59 |
Last Modified: | 25 Apr 2016 14:47 |
Published Version: | http://dx.doi.org/10.1016/j.molmed.2004.05.007 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.molmed.2004.05.007 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:98250 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online